This medication is called Trilafon or Perphenazine.
When I took it, I had the worst nightmare I’ve ever seen.
Life is something to be cherished.
But in December of 1996, I almost perished.
After my doctor wrote the prescription, I took the Trilafon.
If I hadn’t been taken to the Emergency Room, I’d be gone.
Trilafon helps some people but it makes other people sick.
After taking this medication, I learned that I’m allergic.
I’d like to say it was all just a dream but it was real.
The doctors in the ICU saved me with Benadryl.
I foamed at the mouth and it felt like the Trilafon was burning out my brain.
I hope nobody else experiences this pain.
My doctor ticked me off when he wanted me to continue taking Trilafon with a side effect pill.
There was no way in Hell I’d keep taking it after being so ill.
Now I take a different medication and all is well.
It’s much better to take Risperadol or Seroquel.
I was only twenty-five in 1996 and that would’ve been far too young to go.
If a doctor wants to prescribe you Trilafon, please say no.

  • :

    This is a true story that occurred eighteen years ago today.

SIMILAR ARTICLES

NO COMMENTS

Leave a Reply